M Nasir Ali
M Nasir Ali
NUCES Fast Lahore
Verified email at lhr.nu.edu.pk
Cited by
Cited by
New solitary wave solutions for the conformable Klein-Gordon equation with quantic nonlinearity
M Inc, H Rezazadeh, J Vahidi, M Eslami, MA Akinlar, MN Ali, YM Chu
AIMS MATHEMATICS 5 (6), 6972-6984, 2020
Exact solutions, conservation laws, bifurcation of nonlinear and supernonlinear traveling waves for Sharma–Tasso–Olver equation
MN Ali, SM Husnine, A Saha, SK Bhowmik, S Dhawan, T Ak
Nonlinear Dynamics 94 (3), 1791-1801, 2018
Optical pulse propagation in monomode fibers with higher order nonlinear Schrödinger equation
MN Ali, AR Seadawy, SM Husnine, KU Tariq
Optik 156, 356-364, 2018
Lie point symmetries exact solutions and conservation laws of perturbed Zakharov–Kuznetsov equation with higher-order dispersion term
MN Ali, AR Seadawy, SM Husnine
Modern Physics Letters A 34 (03), 1950027, 2019
Lie point symmetries, conservation laws and exact solutions of ()-dimensional modified Zakharov–Kuznetsov equation describing the waves in plasma physics
MN Ali, AR Seadawy, SM Husnine
Pramana 91 (4), 48, 2018
Performance of Online Classes in Lahore, Pakistan During Covid‐19
S Noor, MN Ali, SM Husnine
Performance Improvement 59 (9), 33-42, 2020
Solitary wave solution and conservation laws of higher dimensional Zakharov‐Kuznetsov equation with nonlinear self‐adjointness
MN Ali, SM Husnine, T Ak, A Atangana
Mathematical Methods in the Applied Sciences 41 (16), 6611-6624, 2018
On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through ()-expansion method and the modified Kudryashov …
MN Ali, MS Osman, SM Husnine
SeMA Journal 76 (1), 15-25, 2019
Soliton Solutions of Space-Time Fractional-Order Modified Extended Zakharov-Kuznetsov Equation in Plasma Physics
MN Ali, SM Husnine, S Noor, T Ak
Bulletin of Mathematical Sciences and Applications 20, 1-8, 2018
Nonlinear self-adjointness and conservation laws of KdV equation with linear damping force
MN Ali, S Ali, SM Husnine, T Ak
Appl Math Inform Sci Lett 5 (3), 89-94, 2017
Lie point symmetries, conservation laws and exact solutions of electrical transmission line model
MN Ali, SM Husnine, T Ak
SeMA Journal 76 (3), 403-412, 2019
Conservation laws and optical solutions of the resonant nonlinear Schrödinger's equation with parabolic nonlinearity
AR Seadawy, MN Ali, SM Husnine, S Noor
Optik 225, 165762, 2021
Exact Solutions of (n+ 1)-Dimensional Space-Time Fractional Zakharov-Kuznetsov Equation
MN Ali, SM Husnine, S Noor, A Tuna
sciences 1, 6, 2018
New Soliton Solutions for the Higher-Dimensional Non-Local Ito Equation
EA Az-Zo’bi, A Jhangeer, H Rezazadeh, MN Ali, MKA Kaabar
Nonlinear Engineering 10 (1), 374-384, 2021
Exact Solutions and Conservation Laws of Higher Dimensional Zakharov-Kuznestov Equation with Nonlinear Self-adjointness
MN Ali, SM Husnine
Preprints. org, 2016
Husnine & Turgut Ak
MN Ali, S Muhammad
The system can't perform the operation now. Try again later.
Articles 1–16